# SDR DALA14029185807

- Difficulty date: May 6, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD FLANGE HAS CORROSION ABOVE FLOORBEAM AT BS 1320, LBL 24.75.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  REMOVED DAMAGED SEAT TRACK  BS1320-1351 AND INSTALLED NEW SEAT TRACK IAW SRM 53-00-52.
